• Aceclo Plus Tab.

Aceclo Plus Tab.

Brand:Aristo Pharmaceuticals Ltd.
Product Code:Aceclo Plus Tab.
Availability:In Stock
  • ₹3.38
  • ₹3.04

  • Ex Tax: ₹3.04

Available Options

Composition - Aceclofenac 100 Mg+Paracetamol 500 Mg

What is Aceclofenac for

Aceclofenac is used to relieve pain and swelling of joints (osteoarthritis), swelling  of the small joints of hands and feet (rheumatoid arthritis), arthritis that mainly affect the spine (ankylosing spondylitis).

How does Aceclofenac work

Aceclofenac belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). It acts by decreasing the chemical substance (prostaglandin) in the body, which causes pain, fever and inflammation.

Common side effects of Aceclofenac

Inflammation of the stomach,Increased liver enzymes in the blood,Shortness of breath, Vomiting, Dizziness,Itching,High blood pressure,Urge to vomit,Visual disturbance,Loose motions,Constipation,Skin allergies,Rash,Bleeding in the stomach and intestine,Ulcers in the stomach and intestine,Gas,Mouth ulcers,Inflammation of the skin,Severe allergic reaction.

What is Paracetamol for

Paracetamol is used for the relief of mild to moderate pain in conditions such as headache (including migraine), toothache, ear pain, joint pain, pain during menstruation, fever, feverish colds, and flu.

How does Paracetamol work

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects of Paracetamol

Rare: Allergic reactions such as shortness of breath, swollen facial features, Abnormalities of blood cells, or a Runny nose.Blisters or rash,Skin reddening, Overdose may cause severe liver damage.

Write a review

Note: HTML is not translated!
    Bad           Good
Related Products